# SDR SWAA2021011841339

- Difficulty date: January 12, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N210WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34162
- Aircraft time: 54,029 hours, 32,171 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Control Module
- Part number: 69764369
- Part serial: D03867
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMALL AMOUNT OF SMOKE AND ELECTRICAL BURNING SMELL COMING FROM STAB TRIM OVERRIDE SWITCH ON CENTER CONSOLE.  F/O CB POPPED ON LOWER PORTION OF CONSOLE.  SMOKE AND SMELL CLEARED, BUT PANEL LIGHTING ON F/O SIDE OF CONSOLE IS INOPERABLE.  FOUND COCKPIT DOOR CONTROL MODULE (P8-47) LIGHT PLATE BURNT.  R & R P8-47 PANEL, PER AMM 52-51-07.  ALSO R & R F/O LIGHTING C/B C1097 ON P8 STAND, PER SWPM 20-30-00 POS P P/N OFF/ON 69-76436-9 S/N OFF D03867 S/N ON F10082.
